# SDR ASOA2020052103042

- Difficulty date: May 10, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533823007
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CHAFE DAMAGE TO STRINGER 19L EXTERNAL REINFORCEMENT TEE WEB BETWEEN FRAME 52 AND 53. CHAFE CAUSED BY WING TO FUSELAGE FAIRING. MAINTENANCE REPAIRED STRINGER 19L (ONE ANGLE REPAIR) I/A/W SRM 53-24-02.
